MAUDE Adverse Event Report: SERF CI / E NOVAE DUAL MOBILITY LINER

SERF CI / E NOVAE DUAL MOBILITY LINER
Model Number RM54202853
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The serf ci/e liner is not involved in the system failure but it had to be replace due to the femoral head retentivity system.Device not returned to manufacturer.
 
Event or Problem Description
The revision on (b)(6) 2016 was due to acute infection, irrigation and debridement.The surgeon explanted a ci 53/28 e and replaced it with another serf implant of the same size.The serf ci/e liner is not involved in the system failure but it had to be replace due to the femoral head retentivity system.

Brand Name
CI / E NOVAE DUAL MOBILITY LINER
Common Device Name
DUAL MOBILITY LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
decines cedex, 69153
FR  69153
MDR Report Key5681051
Report Number3008668801-2016-00006
Device Sequence Number18885546
Product Code LZO
UDI-Device Identifier03662200005994
UDI-Public3662200005994
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2020
Device Model NumberRM54202853
Device Lot Number1409057A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2016
Initial Report FDA Received Date05/26/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR